Taiwanese Journal of Mathematics

Silting Modules over Triangular Matrix Rings

Hanpeng Gao and Zhaoyong Huang

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Open access

Abstract

Let $\Lambda$, $\Gamma$ be rings and $R = \left( \begin{smallmatrix} \Lambda & 0 \\ M & \Gamma \end{smallmatrix} \right)$ the triangular matrix ring with $M$ a $(\Gamma,\Lambda)$-bimodule. Let $X$ be a right $\Lambda$-module and $Y$ a right $\Gamma$-module. We prove that $(X,0) \oplus (Y \otimes_{\Gamma} M, Y)$ is a silting right $R$-module if and only if both $X_{\Lambda}$ and $Y_{\Gamma}$ are silting modules and $Y \otimes_{\Gamma} M$ is generated by $X$. Furthermore, we prove that if $\Lambda$ and $\Gamma$ are finite dimensional algebras over an algebraically closed field and $X_{\Lambda}$ and $Y_{\Gamma}$ are finitely generated, then $(X,0) \oplus (Y \otimes_{\Gamma} M, Y)$ is a support $\tau$-tilting $R$-module if and only if both $X_{\Lambda}$ and $Y_{\Gamma}$ are support $\tau$-tilting modules, $\operatorname{Hom}_{\Lambda}(Y \otimes_{\Gamma} M, \tau X) = 0$ and $\operatorname{Hom}_{\Lambda}(e\Lambda, Y \otimes_{\Gamma} M) = 0$ with $e$ the maximal idempotent such that $\operatorname{Hom}_{\Lambda}(e\Lambda,X) = 0$.

Article information

Source
Taiwanese J. Math., Advance publication (2020), 21 pages.

Dates
First available in Project Euclid: 19 February 2020

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1582102818

Digital Object Identifier
doi:10.11650/tjm/200204

Subjects
Primary: 16G10: Representations of Artinian rings 16E30: Homological functors on modules (Tor, Ext, etc.)

Keywords
(partial) silting modules tilting modules $\tau$-rigid modules support $\tau$-tilting modules triangular matrix rings

Citation

Gao, Hanpeng; Huang, Zhaoyong. Silting Modules over Triangular Matrix Rings. Taiwanese J. Math., advance publication, 19 February 2020. doi:10.11650/tjm/200204. https://projecteuclid.org/euclid.twjm/1582102818


Export citation

References

  • T. Adachi, O. Iyama and I. Reiten, $\tau$-tilting theory, Compos. Math. 150 (2014), no. 3, 415–452.
  • L. Angeleri Hügel and M. Hrbek, Silting modules over commutative rings, Int. Math. Res. Not. IMRN 2017 (2017), no. 13, 4131–4151.
  • L. Angeleri Hügel, F. Marks and J. Vitória, Silting modules, Int. Math. Res. Not. IMRN 2016 (2016), no. 4, 1251–1284.
  • ––––, Silting modules and ring epimorphisms, Adv. Math. 303 (2016), 1044–1076.
  • I. Assem, D. Happel and S. Trepode, Extending tilting modules to one-point extensions by projectives, Comm. Algebra 35 (2007), no. 10, 2983–3006.
  • I. Assem and N. Marmaridis, Tilting modules over split-by-nilpotent extensions, Comm. Algebra 26 (1998), no. 5, 1547–1555.
  • I. Assem, D. Simson and A. Skowroński, Elements of the Representation Theory of Associative Algebras, Vol. 1: Techniques of Representation Theory, London Mathematical Society Student Texts 65, Cambridge University Press, Cambridge, 2006.
  • M. Auslander, I. Reiten and S. O. Smalø, Representation Theory of Artin Algebras, Corrected reprint of the 1995 original, Cambridge Studies in Advanced Mathematics 36, Cambridge University Press, Cambridge, 1997.
  • S. Breaz, The ascent-descent property for $2$-term silting complexes, arXiv:1905.02885.
  • S. Breaz and F. Pop, Cosilting modules, Algebr. Represent. Theory 20 (2017), no. 5, 1305–1321.
  • S. Breaz and J. Žemlička, Torsion classes generated by silting modules, Ark. Mat. 56 (2018), no. 1, 15–52.
  • Q. Chen, M. Gong and W. Rump, Tilting and trivial extensions, Arch. Math. (Basel) 93 (2009), no. 6, 531–540.
  • R. Colpi and J. Trlifaj, Tilting modules and tilting torsion theories, J. Algebra 178 (1995), no. 2, 614–634.
  • E. L. Green, On the representation theory of rings in matrix form, Pacific. J. Math. 100 (1982), no. 1, 123–138.
  • D. Happel and L. Unger, On a partial order of tilting modules, Algebr. Represent. Theory 8 (2005), no. 2, 147–156.
  • F. Li, Modulation and natural valued quiver of an algebra, Pacific J. Math. 256 (2012), no. 1, 105–128.
  • Y. Miyashita, Tilting modules of finite projective dimension, Math. Z. 193 (1986), no. 1, 113–146.
  • D. Simson and A. Skowroński, Elements of the Representation Theory of Associative Algebras, Vol. 3: Representation-Infinite Tilted Algebras, London Mathematical Society Student Texts 72, Cambridge University Press, Cambridge, 2007.
  • P. Suarez, $\tau$-tilting modules over one-point extensions by a projective module, Algebr. Represent. Theory 21 (2018), no. 4, 769–786.